# SDR 2000ZZZX382

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37223
- Make and model: Cessna 310R
- Aircraft serial: 310R0963
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DSM - GEAR HORN BLOWS WHEN ALL THREE GEAR SHOWED DOWN AND LOCK AND THROTTLES PULLED BACK OR FLAPS DOWN.  JACKED AIRCRAFT, SWUNG GEAR SEVERAL TIMES.  COULD NOT DUPLICATE.  OK FOR CONTINUED SERVICE.
